Couldn't find what you looking for?

TRY OUR SEARCH!

Hi, my name is Stephanie and I have been on Nuvaring for seven months. At first, it seemed fine- I was really happy I did not need to take a pill every day. About four or five months in I began to get severe anxiety- I would have full on panic attacks and when I was not having one, I was worried I was going to. I feel depressed and sad, and extremely dizzy and light headed.I am really having trouble concentrating. I am going to try and go off of it, it is my third day off of it and I have not seen a change yet. I will report back when I see a change. Do these sound like Nuvaring symptoms? I have always been a bit moody but overall very social and happy. I have never had panic attacks in my life.

Loading...

Hello there Stephanie

It seems that NuvaRing definitely isn’t good solution in your case.

Have you tried with some other birth controls before or this is your first time?

If you are experiencing these nasty side effects maybe you should switch to something else until you find the birth control that will suit you the best.

In case you haven’t informed your doctor about your mood changes as a side effect of taking NuvaRing you should definitely do this as soon as possible. he will probably tell you to stop taking NuvaRing but since you have done it on your own you can inform him about any change that you feel, if there is any (I really hope there is!).

To increase your mood do things that make you happy and hopefully you will feel better very soon. 

Reply

Loading...

Hi stephanie! I just read your post from a year ago, and I'm going through the same problem!! First I was feeling depressed for like 5 months, and after I stopped using it I started feelimg really really anxius! Now I have panic attacks and anxiety for no aparent reason! Could you share with me what happened in your case? And how are you feeling today?
Reply

Loading...